# SDR SWAA2022040647390

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO SHIELD BETWEEN STA 847-867; STR 25R; WL 155 HAS CORROSION AROUND MULTIPLE FASTENER HOLES. / REMOVED AND REPLACED AFT CARGO SHIELD BETWEEN STA 847-867. STR 25R; WL155 PN#146A8127-10; S/I #7531255; RECEIPT #5088678; P.O. #765476. PER DWG #146A0081; SHEET 49 REV A; AND SRM 51-40-02-0G-0
